# SDR W8PA980031

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- FWD CARGO BAY, CORROSION ON FLR TO SIDEWALL SUPPORT, BS 500C-500C+3, LBL 25.  REMOVED CORROSION, REMOVED AND REPAIRED.  FLOOR SUPPORT, OUT OF LIMITS.
